# SDR AU010323

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING FITTING OUTBOARD LUG CRACKED AROUND THE INBOARD AFT CORNER OF THE LUG APPROXIMATELY 10MM (0.393IN) FORWARDAND 5MM (0.196IN) OUTBOARD. CRACK CONFIRMED USING NDI. FOUND DURING INSPECTION IAW ER B76-57-40-18.
